Rocky Mountain Journal of Mathematics

On the Existence of Tangent Hyperplanes to Full Sublattices of Euclidean Space

Gerhard Gierz and Albert R. Stralka

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 24, Number 4 (1994), 1379-1403.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072344

Digital Object Identifier
doi:10.1216/rmjm/1181072344

Mathematical Reviews number (MathSciNet)
MR1322234

Zentralblatt MATH identifier
0844.26012

Subjects
Primary: 26B
Secondary: 26A 06D

Citation

Gierz, Gerhard; Stralka, Albert R. On the Existence of Tangent Hyperplanes to Full Sublattices of Euclidean Space. Rocky Mountain J. Math. 24 (1994), no. 4, 1379--1403. doi:10.1216/rmjm/1181072344. https://projecteuclid.org/euclid.rmjm/1181072344


Export citation

References

  • G. Birkhoff, Lattice theory, Third edition, Amer. Math. Soc. Colloq. Publications, Providence, Rhode Island, 1967.
  • G. Gierz and A.R. Stralka, Sublattices of Euclidean space, Semigroup Forum 35 (1987), 303-315.
  • --------, A characterization of full sublattices of Euclidean $n$-space, Topology Appl. 54 (1992), 59-92.
  • R.E. Jamison, A general theory of convexity, Dissertation, University of Washington, Seattle, Washington, 1974.
  • S. Mazur, Über konvexe Mengen in linearen Räumen, Stud. Math. 4 (1933), 70-84.
  • M. van de Vel, Abstract, topological and uniform convex structures, report WS-353, Vrije Universiteit, Amsterdam.
  • R. Wille, Subdirecte Produkte vollständiger Verbände, J. Reine Angew. Math. {283/284 (1976), 53-70.